# SDR CALA2025052805028

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55042
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BETWEEN STA 947.5   LBL 51" FLOORBEAM CORROSION AROUND FITTING REF AAR N/R 9963402 ESFR INFORMATION ENTERED. INSTALLED REPAIR AT THE  FLOORBEAM STA 947.5' LBL-39 TO LBL-59 IAW-B-737-SRM-57-70-51-2R-5.
